Journal Article

Serum Sickness-like Reaction Possibly Associated with Meropenem Use

Edward D. Ralph, Michael John, Michael J. Rieder and Anne Marie Bombassaro

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 36, issue 11, pages e149-e151
Published in print June 2003 | ISSN: 1058-4838
Published online June 2003 | e-ISSN: 1537-6591 | DOI: http://dx.doi.org/10.1086/374932
Serum Sickness-like Reaction Possibly Associated with Meropenem Use

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Preview

Serum sickness-like reactions most commonly occur secondary to drug administration. We describe a serum sickness—like reaction that was possibly associated with meropenem therapy.

Journal Article.  1799 words.  Illustrated.

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.